Rita Hibschweiler

PROFESSOR
Graduate Student Coordinator
Phone: (603) 862-3622
Office: Mathematics & Statistics, Kingsbury Hall Rm W339, Durham, NH 03824
Rita Hibschweiler

Education

  • Ph.D., Mathematics, University at Albany
  • M.A., Mathematics, State University of New York at Buffalo
  • B.A., Math. Statistics&Probability, State University of New York at Buffalo

Courses Taught

  • MATH 425: Calculus I
  • MATH 531: Mathematical Proof
  • MATH 788: Complex Analysis
  • MATH 954: Analysis II
  • MATH 999: Doctoral Research

Selected Publications

Hibschweiler, R. A. (2017). Weighted Composition Operators between the Fractional Cauchy Spaces and the Bloch-Type Spaces. Journal of Complex Analysis, 2017, 1-5. doi:10.1155/2017/9486907

Hibschweiler, R. A. (2012). Composition Operators on Spaces of Fractional Cauchy Transforms. Complex Analysis and Operator Theory, 6(4), 897-911. doi:10.1007/s11785-010-0104-3

Hibschweiler, R. A. (2010). Composition operators which improve integrability between weighted Dirichlet spaces. Rocky Mountain Journal of Mathematics, 40(6), 1887-1902. doi:10.1216/rmj-2010-40-6-1887

Hibschweiler, R. A. (2008). Order bounded weighted composition operators. BANACH SPACES OF ANALYTIC FUNCTIONS, 454, 93-105. Retrieved from http://gateway.webofknowledge.com/

Hibschweiler, R. A., & Macgregor, T. H. (2006). Omitted rays and wedges of fractional Cauchy transforms. Journal of the Australian Mathematical Society, 80(3), 367-373. doi:10.1017/s1446788700014075

Hibschweiler, R. A., & Portnoy, N. (2005). Composition Followed by Differentiation between Bergman and Hardy Spaces. Rocky Mountain Journal of Mathematics, 35(3), 843-855. doi:10.1216/rmjm/1181069709

Hibschweiler, R., & Nordgren, E. (1996). Cauchy Transforms of Measures and Weighted Shift Operators on the Disc Algebra. Rocky Mountain Journal of Mathematics, 26(2), 627-654. doi:10.1216/rmjm/1181072077

Hibschweiler, R. A., & MacGregor, T. H. (1993). Bounded Analytic Families of Cauchy-Stieltjes Integrals. Rocky Mountain Journal of Mathematics, 23(1), 187-202. doi:10.1216/rmjm/1181072616

Hibschweiler, R. A., & MacGregor, T. H. (1992). Multipliers of families of Cauchy-Stieltjes transforms. Transactions of the American Mathematical Society, 331(1), 377-394. doi:10.1090/s0002-9947-1992-1120775-6

Hibschweiler, R. A., & MacGregor, T. H. (1989). Closure Properties of Families of Cauchy-Stieltjes Transforms. Proceedings of the American Mathematical Society, 105(3), 615. doi:10.2307/2046908

Most Cited Publications